Alert archive / Kansas / River Flood Warnings in 2017

River Flood Warning 24, NWS Topeka, KS

May 19, 2017Shawnee County, Kansas

NWS Topeka, KS issued this river flood warning at May 19, 2017, 12:21 AM CDT for Shawnee County, Kansas. It took effect at May 19, 2017, 6:21 AM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2017, 12:21 AM CDT (05:21 UTC)
In effect from
May 19, 2017, 6:21 AM CDT
Expired
May 19, 2017, 9:00 PM CDT
In force
15 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Shawnee County, KS

The radar

The Topeka radar (KTWX), 31 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cross Creek (KS) at Rossville (RSSK1). The gauge peaked at 23.21 ft at May 19, 2017, 2:00 AM CDT.

actionminormoderate10203005/1905/2005/21
Action stage
20 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06888700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

512 
WGUS43 KTOP 190521
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
1221 AM CDT Fri May 19 2017

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Cross Creek near Rossville affecting Shawnee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC177-191321-
/O.NEW.KTOP.FL.W.0024.170519T1121Z-170520T0200Z/
/RSSK1.1.ER.170519T1121Z.170519T1200Z.170519T2000Z.UU/
1221 AM CDT Fri May 19 2017

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Cross Creek near Rossville.
* from this morning to this evening.
* At 10:30 PM Thursday the stage was 19.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early this morning and is expected 
  to crest near 25.5 feet around 7 AM this morning. The creek will fall below 
  flood stage by late this afternoon.
* Impact...At 25.0 feet...Minor flooding along the creek occurs.

&&

LAT...LON 3922 9598 3922 9592 3911 9593 3911 9598




$$
1 follow-up statement
634 
WGUS83 KTOP 191613
FLSTOP
Flood Statement 
National Weather Service Topeka KS
1113 AM CDT Fri May 19 2017

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Cross Creek near Rossville affecting Shawnee County
  Soldier Creek near Delia affecting Jackson and Shawnee Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC177-191643-
/O.CAN.KTOP.FL.W.0024.000000T0000Z-170520T0200Z/
/RSSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1113 AM CDT Fri May 19 2017

The Flood Warning is cancelled for
  The Cross Creek near Rossville.
* At 10:30 AM Friday the stage was 16.7 feet.
* Flood stage is 25.0 feet.
* Forecast...The river crested below flood stage at 23.2 feet. The 
  river will continue to fall.


&&

LAT...LON 3922 9598 3922 9592 3911 9593 3911 9598




$$

KSC085-177-191643-
/O.CAN.KTOP.FL.W.0025.000000T0000Z-170520T2342Z/
/DELK1.1.ER.170519T0645Z.170519T0800Z.170519T0930Z.NO/
1113 AM CDT Fri May 19 2017

The Flood Warning is cancelled for
  The Soldier Creek near Delia.
* At 10:31 AM Friday the stage was 21.2 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at  4:30 AM Friday.
* Forecast...The river will continue to fall.

&&

LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 18, 11:51 PM CDT, 30 minutes earlier.

Area forecast discussion, May 18, 11:51 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1151 PM CDT Thu May 18 2017

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Tonight)
Issued at 159 PM CDT Thu May 18 2017

Focus for tonight will be the threat for severe weather across
northeast Kansas.  This afternoon, a warm front was noted across
east central Kansas oriented from east to west.  Main concern this
afternoon will be if storms begin to develop along this warm front
as the HRRR has been depicting  in model runs.  CAPE near/south of
this boundary is over 3000 J/kg with effective bulk shear values of
50 knots.  During the afternoon hours, the NAM also shows 0-1 shear
along this boundary around 25 knots, with steep mid-level lapse
rates. Any discrete storms forming along this boundary will have the
potential to quickly become supercellular with the main hazards
being large hail, damaging winds, and tornadoes. If storms do form
this afternoon, exact details for tonight look more unclear as
instability will be weaker and subsidence from storms may act to
alleviate severity later tonight.  For tonight, storms that are
expected to fire up on the dry line located in southwestern Kansas
and extending southward into Oklahoma. Models have been fairly
consistent in having these storms congeal into a line/bow and move
through northeast Kansas this evening. This would bring a main
hazard of widespread wind damage across the area, although hail or
an embedded spin up tornado cannot be ruled out.  Additional
development behind this line is possible bringing another round of
heavy rain to the area, increasing the potential for flash flooding.
 This is especially true in areas in north central Kansas that have
already seen heavy rainfall totals earlier in the week.  With the
potential for more developing showers and thunderstorms tomorrow, a
flash flood watch has been issued for the entirety of northeast
Kansas beginning this afternoon and extending into Saturday morning.

.LONG TERM...(Friday through Thursday)
Issued at 159 PM CDT Thu May 18 2017

The vast majority of the long term forecast period forecast effort
focuses on Friday and Friday night severe/flooding potential, with
periods beyond that generally trending toward a model consensus at
this time with minimal expected impacts through the remainder of
the forecast.

For Friday, much of the details will lie in how quickly convection
exits the area early Friday morning. Current indications are that
it will make a substantial eastward push overnight and exit the
region early. If this occurs, it would give much of the forecast
area more time to recharge instability as the true warm front
surges/mixes back north during the day in advance of a strong
upper level trough. Long, clockwise curved hodographs with low
LCL/LFC heights and rather steep lapse rates through the cloud-
bearing layer all point to another day with widespread severe
weather potential. This will include tornado potential across the
warm sector, and the most likely this warm sector will include
much of eastern Kansas with main uncertainty being in the
northwestward extent. There are two potential limiting factors.
1) Early day convection ends late and keeps the boundary layer
stable for much of the day, effectively mitigating instability.
2) Storms develop too close to each other, resulting in continued
hail and damaging wind potential but limiting overall tornado
potential.
Regardless, severe storms are possible with some potential for
another higher-end episode of severe weather. The other concern
will be flash flooding with multiple rounds of thunderstorm again
possible over what is likely to be saturated ground conditions
with elevated stream levels after tonight's storms. WPC has the
area in a moderate risk for excessive rainfall and for good
reason, so have continued the flash flood watch through Friday
night.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1151 PM CDT Thu May 18 2017

VFR conditions will occur outside of convection through 08Z. MVFR
cigs are expected at all terminals after 08Z and prior to that
with convection. MVFR and ifr vsbys are expected with storms.
Showers along with isolated tsra are expected at TOP and FOE from
08Z-12Z then again after 18Z Friday. Also some ifr cigs may move
into the MHK area after 21Z. Convection should be more widespread
after 21Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for KSZ008>012-
020>024-026-034>040-054>056-058-059.

&&

SHORT TERM...Heller
LONG TERM...Barjenbruch
AVIATION...53
Hazardous weather outlook, May 18, 11:00 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
1100 PM CDT Thu May 18 2017

KSZ008>012-020>024-026-034>040-054>056-058-059-200400-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
1100 PM CDT Thu May 18 2017

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

Thunderstorms will be scattered overnight. Locally heavy rainfall
and small hail will be possible with the storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional thunderstorms are likely on Friday afternoon. While
some details depend on the exact evolution of storms tonight,
there is increasing confidence that multiple rounds of
thunderstorms can be expected Friday afternoon into Friday night.
These storms will likely be capable of producing large hail,
damaging winds, tornadoes, and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, May 18, 10:04 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1004 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND DMG     NORTONVILLE             39.42N 95.33W
05/18/2017                   JEFFERSON          KS   EMERGENCY MNGR

            POWER LINES DOWN.

&&

JP
Local storm report, May 18, 10:08 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1008 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     NON-TSTM WND GST 2 SW ABILENE            38.90N 97.24W
05/18/2017  M59 MPH          DICKINSON          KS   MESONET

            MESONET STATION KK78, 1 WSW ABILENE.

&&

JP
Local storm report, May 18, 10:20 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     2 SSE LAWRENCE          38.94N 95.25W
05/18/2017                   DOUGLAS            KS   TRAINED SPOTTER

            4 INCH TREE LIMB DOWN.

&&

JW
Local storm report, May 18, 10:27 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1027 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     2 SSE LAWRENCE          38.94N 95.25W
05/18/2017                   DOUGLAS            KS   TRAINED SPOTTER

            4 INCH TREE LIMB DOWN.

0958 PM     TSTM WND DMG     NORTONVILLE             39.42N 95.33W
05/18/2017                   JEFFERSON          KS   EMERGENCY MNGR

            POWER LINES DOWN.

0952 PM     TSTM WND GST     1 SSE LAWRENCE          38.94N 95.25W
05/18/2017  E70 MPH          DOUGLAS            KS   PUBLIC

            NEAR 23RD AND ALABAMA.

0950 PM     TSTM WND GST     1 NNW LAWRENCE          38.97N 95.27W
05/18/2017  E60 MPH          DOUGLAS            KS   NWS EMPLOYEE

            ESTIMATED WINDS UP TO 60 MPH.

0944 PM     TSTM WND GST     2 NNE LONE STAR         38.90N 95.34W
05/18/2017  E65 MPH          DOUGLAS            KS   NWS EMPLOYEE

0939 PM     TSTM WND DMG     4 W BALDWIN CITY        38.78N 95.27W
05/18/2017                   DOUGLAS            KS   FIRE DEPT/RESCUE

            3-4 INCH DIAMETER LIMBS DOWN.

0934 PM     TSTM WND GST     CENTROPOLIS             38.72N 95.35W
05/18/2017  E60 MPH          FRANKLIN           KS   LAW ENFORCEMENT

            OFFICER NOTED SMALL TREE BRANCHES AND OTHER
            LIGHT DEBRIS NOTED IN WIND GUSTS.

0919 PM     TSTM WND GST     6 SSE OVERBROOK         38.71N 95.50W
05/18/2017  M65 MPH          OSAGE              KS   TRAINED SPOTTER

            HOME ANEMOMETER MEASURED PEAK GUST OF 65
            MPH.

0830 PM     HEAVY RAIN       5 SE PAXICO             39.02N 96.09W
05/18/2017  M3.60 INCH       WABAUNSEE          KS   TRAINED SPOTTER

0823 PM     HAIL             MCLOUTH                 39.20N 95.21W
05/18/2017  E0.88 INCH       JEFFERSON          KS   FIRE DEPT/RESCUE

            REPORTED AT 110 W LUCY MCLOUTH,KS.

0811 PM     HAIL             DENISON                 39.39N 95.63W
05/18/2017  E1.00 INCH       JACKSON            KS   TRAINED SPOTTER

0809 PM     HAIL             1 W VALLEY FALLS        39.34N 95.48W
05/18/2017  E1.50 INCH       JEFFERSON          KS   FIRE DEPT/RESCUE

0807 PM     TSTM WND DMG     VALLEY FALLS            39.34N 95.45W
05/18/2017                   JEFFERSON          KS   EMERGENCY MNGR

            SEMI TRUCK AND TRAILER BLOWN OVER AT K4 AND
            K16.

0807 PM     TSTM WND DMG     2 E VALLEY FALLS        39.34N 95.42W
05/18/2017                   JEFFERSON          KS   TRAINED SPOTTER

            MULTIPLE TREE LIMBS DOWN (4 INCH DIAMETER).
            ALSO REPORT OF QUARTER SIZE HAIL.

0807 PM     TSTM WND DMG     VALLEY FALLS            39.34N 95.46W
05/18/2017                   JEFFERSON          KS   EMERGENCY MNGR

            6-10 INCH DIAMETER TREE LIMBS BLOWN DOWN ON
            POWER LINES. POWER OUT IN VALLEY FALLS.

0803 PM     HAIL             3 SSW VALLEY FALLS      39.30N 95.48W
05/18/2017  E1.50 INCH       JEFFERSON          KS   LAW ENFORCEMENT

0757 PM     TSTM WND DMG     3 SE DENISON            39.37N 95.58W
05/18/2017                   JEFFERSON          KS   EMERGENCY MNGR

            TREES DOWN. TIME ESTIMATED BASED ON RADAR.

0755 PM     HAIL             2 SE HOYT               39.23N 95.68W
05/18/2017  E1.00 INCH       JACKSON            KS   CO-OP OBSERVER

0755 PM     HAIL             2 E VINLAND             38.84N 95.14W
05/18/2017  E0.88 INCH       DOUGLAS            KS   TRAINED SPOTTER

            WINDS ESTIMATED AT 50-55 MPH.

0753 PM     HAIL             4 E PAXICO              39.06N 96.10W
05/18/2017  E1.00 INCH       WABAUNSEE          KS   TRAINED SPOTTER

            ALSO REPORTED SMALL TREE LIMBS DOWN.

0715 PM     HAIL             5 SE PAXICO             39.02N 96.09W
05/18/2017  E1.00 INCH       WABAUNSEE          KS   TRAINED SPOTTER

0706 PM     HAIL             6 NNW TOPEKA            39.13N 95.71W
05/18/2017  E1.00 INCH       SHAWNEE            KS   EMERGENCY MNGR

            46TH AND BUTTON ROAD.

0703 PM     HAIL             5 WSW TOPEKA            39.03N 95.76W
05/18/2017  E1.00 INCH       SHAWNEE            KS   PUBLIC

0703 PM     TSTM WND DMG     2 ENE GRANTVILLE        39.09N 95.52W
05/18/2017                   JEFFERSON          KS   EMERGENCY MNGR

            TREE DOWN (6-8 INCHES IN DIAMETER) TIME
            ESTIMATED RADAR.

0701 PM     HAIL             5 WSW TOPEKA            39.02N 95.77W
05/18/2017  E1.50 INCH       SHAWNEE            KS   PUBLIC

0701 PM     HAIL             3 WNW TOPEKA            39.07N 95.72W
05/18/2017  E1.50 INCH       SHAWNEE            KS   EMERGENCY MNGR

            I 70 AND GAGE.

0700 PM     HAIL             4 WNW TOPEKA            39.06N 95.75W
05/18/2017  E1.50 INCH       SHAWNEE            KS   EMERGENCY MNGR

0658 PM     HAIL             4 WNW PAULINE           38.99N 95.76W
05/18/2017  E1.00 INCH       SHAWNEE            KS   TRAINED SPOTTER

0658 PM     HAIL             5 WSW TOPEKA            39.01N 95.76W
05/18/2017  E1.00 INCH       SHAWNEE            KS   PUBLIC

0652 PM     FUNNEL CLOUD     5 S MILFORD             39.10N 96.91W
05/18/2017                   GEARY              KS   PUBLIC

            SPOTTER REPORTED FUNNEL CLOUD ON THE NORTH
            SIDE OF THE DAM.

0645 PM     HAIL             MAPLE HILL              39.09N 96.03W
05/18/2017  E1.75 INCH       WABAUNSEE          KS   EMERGENCY MNGR

0639 PM     HAIL             4 ESE PAXICO            39.06N 96.10W
05/18/2017  E1.50 INCH       WABAUNSEE          KS   TRAINED SPOTTER

0622 PM     NON-TSTM WND GST 2 SW ABILENE            38.90N 97.24W
05/18/2017  M59 MPH          DICKINSON          KS   MESONET

            MESONET STATION KK78, 1 WSW ABILENE.

0615 PM     TSTM WND DMG     3 SW CHAPMAN            38.94N 97.05W
05/18/2017                   DICKINSON          KS   TRAINED SPOTTER

            SHINGLES TORN OFF HOUSE, 8-10 INCH LIMBS
            BLOWN DOWN AND DAMAGED HOUSE, TIN ROOF TORN
            OFF SHED.

0611 PM     HAIL             ABILENE                 38.92N 97.21W
05/18/2017  E1.00 INCH       DICKINSON          KS   TRAINED SPOTTER

            NICKELS TO QUARTER SIZED HAIL.

0611 PM     TSTM WND GST     ENTERPRISE              38.90N 97.12W
05/18/2017  E60 MPH          DICKINSON          KS   TRAINED SPOTTER

            REPORTS OF AT LEAST ONE GUST TO 60 MPH.

0610 PM     HAIL             ALTA VISTA              38.86N 96.49W
05/18/2017  E1.00 INCH       WABAUNSEE          KS   CO-OP OBSERVER

            RADAR ESTIMATED. DELAYED REPORT.

0606 PM     HAIL             3 W VOLLAND             38.94N 96.45W
05/18/2017  E1.75 INCH       WABAUNSEE          KS   TRAINED SPOTTER

0603 PM     HAIL             ALTA VISTA              38.87N 96.49W
05/18/2017  E1.75 INCH       WABAUNSEE          KS   PUBLIC

            VIA SOCIAL MEDIA.

0603 PM     HAIL             ALTA VISTA              38.86N 96.49W
05/18/2017  E2.00 INCH       WABAUNSEE          KS   PUBLIC

            VIA SOCIAL MEDIA.

0557 PM     HAIL             BURDICK                 38.57N 96.85W
05/18/2017  E1.00 INCH       MORRIS             KS   PUBLIC

            VIA SOCIAL MEDIA.

0552 PM     HAIL             3 NNE DWIGHT            38.88N 96.57W
05/18/2017  E1.00 INCH       GEARY              KS   TRAINED SPOTTER

0525 PM     HAIL             3 E PARKERVILLE         38.77N 96.61W
05/18/2017  E1.75 INCH       MORRIS             KS   PUBLIC

0507 PM     HAIL             2 S GRANDVIEW PLAZA     38.99N 96.78W
05/18/2017  E1.75 INCH       GEARY              KS   TRAINED SPOTTER

0506 PM     HAIL             8 S JUNCTION CITY       38.92N 96.85W
05/18/2017  E1.00 INCH       GEARY              KS   EMERGENCY MNGR

0456 PM     HAIL             7 NE WOODBINE           38.86N 96.85W
05/18/2017  E0.50 INCH       MORRIS             KS   EMERGENCY MNGR

0455 PM     HAIL             1 N WILSEY              38.65N 96.67W
05/18/2017  E1.00 INCH       MORRIS             KS   TRAINED SPOTTER

0453 PM     HAIL             4 ENE WILSEY            38.65N 96.61W
05/18/2017  E1.00 INCH       MORRIS             KS   EMERGENCY MNGR

0450 PM     HAIL             4 E WILSEY              38.65N 96.60W
05/18/2017  E1.75 INCH       MORRIS             KS   TRAINED SPOTTER

0443 PM     HAIL             WILSEY                  38.63N 96.68W
05/18/2017  E0.88 INCH       MORRIS             KS   PUBLIC

&&
Local storm report, May 18, 11:14 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1114 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     1 SW DENISON            39.38N 95.64W
05/18/2017                   JACKSON            KS   PUBLIC

            PHOTO RECEIVED VIA SOCIAL MEDIA SHOWING A 4
            INCH DIAMETER LIMB SNAPPED OFF A TREE.

&&

BAERG
Local storm report, May 18, 11:46 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1146 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HEAVY RAIN       WILLARD                 39.09N 95.94W
05/18/2017  E4.55 INCH       SHAWNEE            KS   TRAINED SPOTTER

            STORM TOTAL THROUGH 11:30 PM.

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:02 PM CDTAreal Flood AdvisoryTOPShawnee, Wabaunsee3 hr
May 18, 7:06 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley24 min
May 18, 7:28 PM CDTSpecial Weather StatementTOPShawnee32 min
May 18, 7:36 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin39 min
May 18, 7:41 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee64 min
May 18, 7:51 PM CDTAreal Flood AdvisoryTOPGeary, Pottawatomie, Riley3 hr
May 18, 8:08 PM CDTSpecial Weather StatementTOPLyon37 min
May 18, 8:18 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage42 min
May 18, 8:49 PM CDTSpecial Weather StatementTOPAnderson, Coffey, Osage26 min
May 18, 9:15 PM CDTSpecial Weather StatementTOPJefferson30 min
May 18, 9:22 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Jefferson, Shawnee38 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson20 min
May 18, 11:33 PM CDTRiver Flood WarningTOPDickinson58 hr
May 19, 2:01 AM CDTRiver Flood WarningTOPJackson, Shawnee41 hr
May 19, 11:24 AM CDTSpecial Weather StatementTOPWabaunsee36 min
May 19, 6:52 PM CDTSpecial Weather StatementTOPClay23 min

Nearby

River Flood Warnings in Kansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.